# SDR DL73E970098

- Difficulty date: January 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N373DL
- Make and model: Boeing 737247
- Aircraft serial: 23520
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Dnlock Light
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: LD
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LT MAIN LANDING GEAR DOWN AND LOCKED LIGHT DID NOT ILLUMINATE ON LANDING.  A/C ARRIVED GATE LT GREEN LIGHT ON.  SLUGGED LEFT GEAR LIGHT, CHECKED GOOD.  READJUSTED LANDING GEAR ASSY UNIT AS PRECAUTIONARY.  PERFORMED TEST PFHB PER CHAPTER 32 OF M/M, ALL CHECKED GOOD.
